# SDR FDEA202410051428

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 98,188 hours, 23,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L DOOR EMERGENCY SLIDE CIRCUIT TEST PUSH BUTTON  DOES NOT ILLUMINATE.  RELEASED FOR SERVICE PER MEL : 25-61-02.   L1 EVAC SLIDE REMOTE PRESS INDICATOR  - INOP. PER MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY.  WIRING CHECK 1L DOOR EMER SLIDE PACK PRESS IND SYS NO DEFECT FOUND PER WDM 25-61-01, RELAMPED AND PRESS IND WORKS NORMAL PER MM25-61-04-4. A/C OK FOR SVC.
